# SDR 9514099102

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 2460 · DC Power Distribution System
- Part: Transfer Relay
- Part number: 92057802
- Condition: Malfunctioned
- Location: Dc Emergency Pwr
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH A AND B PHASE FUEL BOOST PUMP CIRCUIT BREAKERS POPPED, IN CONJUNCTION WITH LOSS OF SEVERAL AIRCRAFT COMPONENTS INCLUDING COMMUNICATIONS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED DC CROSSTIE RELAY (R2-27) AND NR 1 AND NR 2 TRANSFORMER RECTIFIERS.  ALSO, SWAPPED GENERATOR CONTROL PANELS, ALL WITH NO HELP.  REPLACED DC EMERGENCY POWER TRANSFER RELAY (R2-19).  SYSTEM CHECKED OK AND AIRCRAFT RETRUNED TO SERVICE.
